MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) UNIVERSAL DRILL GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) UNIVERSAL DRILL GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 960-521
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts were returned to the manufacturer for analysis.Manufacturer date is not available.Issue occurred at (b)(6) hospital.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that the universal drill guide had ¿come apart¿.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
Manufacture date provided.

Brand Name
UNIVERSAL DRILL GUIDE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7895916
Report Number1723170-2018-04894
Device Sequence Number19220313
Product Code HAW
UDI-Device Identifier00673978089904
UDI-Public00673978089904
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K974161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number960-521
Device Lot Number170327
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1